# SDR AWXA9500531

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 2613 · Overheat Detection
- Part: Loop Connector
- Condition: Shorted
- Location: Aft Press Blkhd
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - FLT 15 - ON CLIMB-OUT OF PHX, THE LT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  CREW CLOSED THE LT ENGINE BLEED WITH NO CHANGE.  AIRCRAFT RETURNED TO PHX WITHOUT FURTHER INCIDENT.  NO OVER WEIGHT LANDING WAS REQUIRED.  MX REPAIRED SHORT AT LOOP CONNECTOR AFT OF PRESSURE BULKHEAD.  OPS CHECK OK.  REMOVED AND REPLACED APU LOAD CONTROL VALVE P/N 10948661, PER MM CHAPTER 49.  (M)
